2019
Том 71
№ 8

All Issues

Kovalchik I. M.

Articles: 3
Article (Ukrainian)

Linear equations with functional derivatives

Kovalchik I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 1. - pp. 99–105

Article (Ukrainian)

Linear equations with functional derivatives

Kovalchik I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 3. - pp. 373–378

Article (Russian)

Some Transformations of Multiple Weiner Integrals

Kovalchik I. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1960. - 12, № 1. - pp. 25-31

In the present paper the author determines multiple Wiener integrals using the determination of an ordinary Wiener integral as an abstract Le-besgue integral. Moreover, the author examines the transformation of multiple Wiener integrals under a general class of linear homogeneous transformations (1), transformations (lfi) and combined transformations (18),generalizing corresponding theorems of R. H. Cameron and W.T. Martin. Corresponding transformation formulae are given — (5), (17), (19).